# SDR HALA09F00133

- Difficulty date: December 2, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 25,674 hours, 4,952 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - BOTH ENG APPEARED TO LOSE ENG THRUST. ENG PARAMETERS NORM FOR THRUST OBTAIN PLS SEE ACARS MESSAGE SEND TO MOC ON OUR T/S.  PREFORMED FIM 22-00-02-1 FIG 101- NO FAULTS NOTED. PREFORMED MCDP TEST 30-NO FAULTS. PREFORMED FMC TEST 01-TMC TEST 02 AUTO THROTTLE SERVO TEST NO FAULTS NOTED. INSP. ENG INLETS NO DAMAGE NOTED, ALSO PREFORMED ADC TEST NO FAULTS NOTED.
